Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are the side effects of giving advil to children ?

My 4.5 year old son had a fever today at about 5pm - gave him some Childrens Advil at about 5:40 pm - didn t really have an appetite - fell asleep at around 8:30pm - woke up suddenly at 9pm - wouldn t speak to me by seen dazed with his eyes wide open for about 5mins he wouldn t say a thing...finally got him back to sleep its he keeps waking up saying things that don t make sense - I just noticed a small bruse that is unexplained on his top right forhead. should I be concerned?
Asked On : Wed, 7 Mar 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
yes. stop Advil. and may be he has a skin rash due to advil side effect and other side effects and you need to observe the child. if rah or absence or fever continues/persist please call an ambulance or attend to emergency.
Answered: Fri, 9 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor